# SDR SIMA200803105

- Difficulty date: January 27, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 13,276 hours, 9,657 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SH670757921
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3626 CREW REPORTED DURING CRUISE THE NUMBER 3 HYDRAULIC SYSTEM DROPPED TO 5 PERCENT QUANTITY AND 0 PSI.  CREW DECLARE AN EMERGENCY AND DIVERTING TO OKC DUE TO WEATHER IN DFW.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NUMBER 3A HYDRAULIC PUMP PRESS LINE CRACKED REPLACED LINE WITH TEMP FLEX LINE AND ISSUED TDMI FOR 450 FLIGHT HOURS.  AIRCRAFT RETURNED TO SERVICE.
